# SDR DALA2019082104890

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 71,021 hours, 51,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW LIGHTS OUT FROM ROW 31 AFT. TROUBLE SHOOT TO BAD FUSE IN POWER PACK. REPLACED FUSE IAW CMM 33-21-70. OPS CHECK GOOD. (LP5158525)
